Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pseudo-uniform convexity in $ H\sp{1}$


Author: D. J. Newman
Journal: Proc. Amer. Math. Soc. 14 (1963), 676-679
MSC: Primary 46.55; Secondary 30.85
MathSciNet review: 0151834
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Rogosinski and H. S. Shapiro, On certain extremum problems for analytic functions, Acta Math. 90 (1953), 287–318. MR 0059354
  • [2] A. Zygmund, Trigonometrical series, Monogr. Mat., Tom V. Warsaw, 1935, pp. 147-148.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55, 30.85

Retrieve articles in all journals with MSC: 46.55, 30.85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0151834-X
Article copyright: © Copyright 1963 American Mathematical Society